Affordable Access

Access to the full text

Hermite–Hadamard-type inequalities for geometrically r-convex functions in terms of Stolarsky’s mean with applications to means

Authors
  • Latif, Muhammad Amer1
  • 1 King Faisal University, Hofuf, Al-Hasa, 31982, Saudi Arabia , Hofuf (Saudi Arabia)
Type
Published Article
Journal
Advances in Difference Equations
Publisher
Springer International Publishing
Publication Date
Aug 09, 2021
Volume
2021
Issue
1
Identifiers
DOI: 10.1186/s13662-021-03517-3
Source
Springer Nature
Keywords
Disciplines
  • Research
License
Green

Abstract

In this paper, we obtain new Hermite–Hadamard-type inequalities for r-convex and geometrically convex functions and, additionally, some new Hermite–Hadamard-type inequalities by using the Hölder–İşcan integral inequality and an improved power-mean inequality.

Report this publication

Statistics

Seen <100 times